Alert archive / Indiana / Freeze Warnings in 2012

Freeze Warning 6, NWS Northern Indiana

April 22, 20124 counties in Michigan; 21 counties in Indiana; 8 counties in Ohio

NWS Northern Indiana issued this freeze warning at Apr 22, 2012, 3:14 PM EDT for 4 counties in Michigan; 21 counties in Indiana; 8 counties in Ohio. It took effect at Apr 23, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:14 PM EDT (19:14 UTC)
In effect from
Apr 23, 2012, 2:00 AM EDT
Expired
Apr 23, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WWUS73 KIWX 221914
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EDT SUN APR 22 2012

...TEMPERATURES NEAR FREEZING LATE TONIGHT INTO EARLY MONDAY
MORNING...

.COLD NORTHERLY WINDS WILL CONTINUE TO FUNNEL COLD AIR INTO THE
REGION INTO TONIGHT. TEMPERATURES WILL LIKELY FALL INTO THE LOWER
30S THROUGHOUT THE REGION BY DAYBREAK MONDAY. FROST FORMATION WILL
LIKELY BE LIMITED BY SUSTAINED WINDS IN THE 5 TO 15 MPH RANGE
OVERNIGHT. HOWEVER... SENSITIVE PLANTS COULD STILL SUSTAIN DAMAGE
AS TEMPERATURES WILL LIKELY FALL TO AT OR JUST BELOW FREEZING.

INZ004>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-230315-
/O.UPG.KIWX.FZ.A.0004.120423T0700Z-120423T1300Z/
/O.NEW.KIWX.FZ.W.0006.120423T0600Z-120423T1200Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
314 PM EDT SUN APR 22 2012 /214 PM CDT SUN APR 22 2012/

...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT
/7 AM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING INTO THE LOWER 30S.

 * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS 
   SHELTERED FROM THE WIND. 

IMPACTS...

 * SENSITIVE PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS NEAR OR SUB-FREEZING TEMPERATURES ARE
POSSIBLE. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE
VEGETATION.

&&


$$

INZ003-230315-
/O.NEW.KIWX.FZ.W.0006.120423T0600Z-120423T1200Z/
LA PORTE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE
214 PM CDT SUN APR 22 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT MONDAY.

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING INTO THE LOWER 30S.

 * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS 
   SHELTERED FROM THE WIND. 

IMPACTS...

 * SENSITIVE PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
514 
WWUS73 KIWX 230225
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 PM EDT SUN APR 22 2012

...TEMPERATURES NEAR FREEZING LATE TONIGHT INTO EARLY MONDAY
MORNING...

.NORTHERLY WINDS WILL CONTINUE TO FUNNEL UNSEASONABLY COLD AIR
INTO THE REGION TONIGHT. TEMPERATURES ARE EXPECTED TO FALL INTO
THE LOWER 30S THROUGHOUT THE REGION BY DAYBREAK MONDAY. FROST
FORMATION WILL LIKELY BE LIMITED BY SUSTAINED WINDS IN THE 5 TO 15
MPH RANGE OVERNIGHT. HOWEVER... SENSITIVE PLANTS COULD STILL
SUSTAIN DAMAGE AS TEMPERATURES FALL TO AT OR JUST BELOW FREEZING.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-231030-
/O.CON.KIWX.FZ.W.0006.120423T0600Z-120423T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
1025 PM EDT SUN APR 22 2012 /925 PM CDT SUN APR 22 2012/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES FALLING INTO THE LOWER 30S.

 * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS 
   SHELTERED FROM THE WIND. 

IMPACTS...

 * SENSITIVE PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
727 
WWUS73 KIWX 230814
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 AM EDT MON APR 23 2012

...TEMPERATURES NEAR FREEZING EARLY THIS MORNING...

.NORTHERLY WINDS WILL CONTINUE TO FUNNEL UNSEASONABLY COLD AIR
INTO THE REGION EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO
REMAIN IN THE LOWER 30S THROUGHOUT THE REGION THROUGH SUNRISE.
FROST FORMATION WILL LIKELY BE LIMITED BY SUSTAINED WINDS IN THE
5 TO 10 MPH RANGE. HOWEVER...SENSITIVE PLANTS COULD STILL SUSTAIN
DAMAGE AS TEMPERATURES FALL TO AT OR JUST BELOW FREEZING.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-231200-
/O.CON.KIWX.FZ.W.0006.000000T0000Z-120423T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
414 AM EDT MON APR 23 2012 /314 AM CDT MON APR 23 2012/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

HAZARDOUS WEATHER...

 * TEMPERATURES IN THE LOWER 30S.

 * FROST SHOULD REMAIN ISOLATED TO PATCHY...PRIMARILY IN REGIONS 
   SHELTERED FROM THE WIND. 

IMPACTS...

 * SENSITIVE PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 22, 3:14 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 22, 3:14 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EDT SUN APR 22 2012

.SHORT TERM... / TONIGHT THROUGH MONDAY NIGHT /
THE MAIN CHALLENGES THIS PERIOD ARE WITH THE CHANCE FOR FROST AND
FREEZING TEMPERATURES TONIGHT. A DEEP LOW WILL MOVE NORTH ALONG
THE EAST COAST WITH THE PRESSURE GRADIENT TIGHTENING OVER NORTHERN
INDIANA LATE TONIGHT. HOWEVER...SKIES SHOULD BECOME CLEAR TO
MOSTLY CLEAR AS COLD AND DRY CANADIAN AIR CONTINUES TO SPREAD INTO
THE AREA. WINDS SHOULD DECOUPLE ENOUGH WITH CLEAR TO MOSTLY CLEAR
SKIES TO ALLOW TEMPERATURES TO FALL TO AROUND FREEZING AT NEARLY
ALL LOCATIONS. BOTH MAV AND MET GUIDANCE APPEARS ON TRACK FOR THE
MOST PART...ALTHOUGH A FEW 29S LOOK TOO COLD. THEREFORE...HAVE
UPGRADED THE FREEZE WATCH TO A WARNING OVER ALL AREAS. WINDS
SHOULD INCREASE TUESDAY AND GIVEN THE PRESSURE GRADIENT OVER THE
AREA...THERE COULD BE SOME BORDERLINE WIND ADVISORY CONDITIONS
MET. OTHERWISE...THERE SHOULD BE A MODERATING TREND WITH THE
APPROACH OF THE NEXT SYSTEM.

&&

.LONG TERM... / TUESDAY THROUGH SUNDAY /

A MODERATING TREND IS EXPECTED TUESDAY INTO WEDNESDAY AS THE
FILLING/OPENING DEEP EASTERN GREAT LAKES CYCLONE LIFTS
NEWD...ALLOWING THE FLOW ALOFT TO BACK WEST-NORTHWESTERLY AMID
SUBSTANTIAL HEIGHT RISES ALOFT. LOW AMPLITUDE SHORTWAVE ENERGY
CRESTING THE WESTERN CONUS UPPER RIDGE WILL DIVE SEWD THROUGH THE
REGION WITHIN THIS FLOW...WITH SHOWER ACTIVITY DEVELOPING IN ADVANCE
OF EACH WAVE ALONG AN EXISTING LOW LEVEL BAROCLINIC/INSTABILITY
GRADIENT. 12Z GUIDANCE OVERALL KEPT THIS ACTIVITY WEST/SOUTHWEST OF
THE LOCAL AREA TUESDAY INTO TUESDAY NIGHT. CHANCES FOR MEASURABLE
RAINFALL INCREASE LOCALLY WEDNESDAY INTO WEDNESDAY NIGHT AS ANOTHER
MORE PRONOUNCED SHORTWAVE APPROACHES. THIS SHORTWAVE WILL TEAM WITH
A LARGER SCALE NORTHERN STREAM VORT LOBE DROPPING INTO THE GREAT
LAKES TO FORCE A MODEST FRONTOGENETIC RESPONSE SWD THROUGH THE AREA.
HOWEVER...CONVECTION ALONG THE LINGERING INSTABILITY GRADIENT SW OF
THE FA POSSIBLY LIMITING LOW LVL MOISTURE RETURN...COMBINED WITH
UNCERTAINTIES WRT TIMING/TRACK WARRANTS NOTHING MORE THAN 30-50
POPS ATTM.

FAVORED THE MORE CONSISTENT ECMWF SOLUTION THURSDAY AND BEYOND AS
COOL/DRY ANTICYCLONIC FLOW TAKES SHAPE LATE THIS WEEK IN RESPONSE
TO SPRAWLING HIGH PRESSURE ACROSS SOUTH-CENTRAL CANADA AND THE
NORTHERN GREAT LAKES. HEIGHT FALLS ASSOCIATED WITH THE
AFOREMENTIONED VORT LOBE SHOULD FORCE THE WED NIGHT SFC BOUNDARY
SOUTH OF THE AREA THROUGH SATURDAY...GENERALLY LOCATED FROM THE
TN/OH VALLEYS WEST INTO THE PLAINS AS THE SRN GREAT LAKES REMAIN
ON THE SUBSIDENT SW PERIPHERY OF A NORTHEAST CONUS/EASTERN CANADA
UPPER TROUGH. OPTED TO ADD CHC POPS NEXT WEEKEND (MAINLY SUNDAY)
AS THE TROUGH EDGES EAST ALLOWING THE SFC FRONT TO APPROACH IN A
WAA/ISENTROPIC LIFT REGIME AHEAD OF A DIFFUSE WESTERN CONUS
TROUGH.

&&

.AVIATION...
KEPT VFR CONDITIONS THROUGH THE ENTIRE TAFS AT BOTH SBN AND FWA.
SOME LINGERING VFR SC SHOULD DECREASE AS WINDS BACK MORE TO THE
NORTH WITH DRIER AIR SPREADING ACROSS LOWER MICH. A DEEP LOW WILL
MOVE NORTH NEAR THE EAST COAST WITH THE PRESSURE GRADIENT
TIGHTENING OVER NORTHERN INDIANA. WINDS SHOULD INCREASE MONDAY
MORNING LATE IN THE TAF PERIOD WITH DAYTIME MIXING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FREEZE WARNING FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/
     MONDAY FOR INZ003>009-012>018-020-022>027-032>034.

MI...FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR MIZ077>081.

OH...FREEZE WARNING FROM 2 AM TO 8 AM EDT MONDAY FOR OHZ001-002-004-
     005-015-016-024-025.

LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT MONDAY NIGHT FOR LMZ043-
     046.

&&

SHORT TERM...SKIPPER
LONG TERM...STEINWEDEL
AVIATION...SKIPPER
Hazardous weather outlook, Apr 22, 4:24 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EDT SUN APR 22 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-230830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
424 AM EDT SUN APR 22 2012 /324 AM CDT SUN APR 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE EARLY THIS MORNING.

TEMPERATURES ARE EXPECTED TO DROP CLOSE TO FREEZING LATE TONIGHT
INTO EARLY MONDAY MORNING. PATCHY FROST IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES ARE EXPECTED TO BE NEAR FREEZING EARLY MONDAY MORNING
WITH SOME PATCHY FROST POSSIBLE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND
WEDNESDAY ROUGHLY SOUTHWEST OF A BENTON HARBOR MICHIGAN TO SOUTH
BEND INDIANA TO MARION INDIANA LINE. SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-230830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EDT SUN APR 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP AGAIN THIS
AFTERNOON AND CONTINUE INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE MONDAY AND
MONDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:52 AM EDTFreeze WatchIWXBranch, Cass, Hillsdale, Saint Joseph11 hr
Apr 22, 4:08 AM EDTSmall Craft AdvisoryIWX31 hr
Apr 22, 4:25 PM EDTGale WatchIWX13 hr
Apr 22, 4:25 PM EDTSmall Craft AdvisoryIWX47 hr

Nearby

Freeze Warnings in Indiana, 2012Freeze Warnings in Ohio, 2012Freeze Warnings in Michigan, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.